# SDR DALA14004876902

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 86,286 hours, 36,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS BETWEEN ROW 24 DEF AND 36 DEF INOPERATIVE, TROUBLESHOT IAW WDM 33-51-21.   FOUND WIRING RUBBING ON SEAT FRAME, SEAT 30 DEF.  REPAIRED WIRING,  OPS CHECKED GOOD.
